[ij] [ij] [ij] 
Email id

Research Journal of Science and Technology
Year : 2017, Volume : 9, Issue : 3
First page : ( 377) Last page : ( 378)
Print ISSN : 0975-4393. Online ISSN : 2349-2988.
Article DOI : 10.5958/2349-2988.2017.00065.1

A Study on Detour Number

Begum S. Jeelani1,*, Ranjitha B.2, Eswaramma L.3, Mohiddin S. Gouse4

1Assistant Professor, Dept. of Mathematics, Madanapalle Institute of Technology and Science, Madanapalle

2Assistant Professor, Dept. of Mathematics, Sri Vidyaniketan Engineering College, Tirupati

3Assistant Professor, Dept. of Mathematics, Aurora's Technological and Research Institute, Hyderabad

4Assistant Professor, Dept. of Mathematics, Madanapalle Institute of Technoogy and Science, Madanapalle

*Corresponding Author E-mail: sjbmaths@gmail.com

Online published on 12 June, 2018.


A path of maximum length in a connected graph G(V, E) is called a detour path between u and v, and is denoted by ∂(u, v). For any vertex u in a connected graph G, we define the length of a detour path in a graph G is called the detour number of G, and is denoted by ∂(G). i.e. ∂(G) = max { ∂(u): u ∈V(G) }. In this paper we study on several bounds on graph-theoretic parameters in terms of the detour number.



Connected graph, Hamiltonian and Detour number.


║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
722,540,249 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.